| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following the intraocular lens (iol) implant procedure, the lens was opacified and lens was explanted.Additional information has been received that patient had low vision.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.A root cause determination cannot be made without physical evaluation of the sample.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).